# SDR CA130325012

- Difficulty date: March 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 16,764 hours, 8,948 cycles
- Engine: Ge CF348C5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 9912190103
- Condition: Ruptured
- Location: Rt Anti Ice
- Part time: 247 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE CREW RECEIVED A RT COWL ANTI-ICE DUCT WARNING MESSAGE.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT.  CONTRACT MAINTENANCE INSPECTED THE ACFT AND FOUND A LOOSE CLAMP AT THE WING ANTI-ICE VALVE.  THE CLAMP WAS TIGHTENED AND THE ACFT RETURNED TO SERVICE.  THE DEFECT RE-OCCURRED THE NEXT DAY.  MAINTENANCE FOUND THE RT COWL ANTI-ICE DUCT OTBD OF THE COWL ANTI-ICE VALVE RUPTURED.  THE DUCT WAS REPLACED. COWL ANTI-ICE DUCT, PN 9912190-103, SN 1365, AIPC 30-21-05, FIG 1-5, DUCT TSN 247, CSN 107.
